Access count of this item: 117

Files in This Item:
File Description SizeFormat 
1324_11.pdf729.53 kBAdobe PDFView/Open
Title: Exact Hermitian Cubes and the Zagier Conjecture (Algebraic Number Theory and Related Topics)
Authors: 竹田, 雄一郎  KAKEN_name
Author's alias: Takeda, Yuichiro
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 107
End page: 116
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.